# SDR DALA2017051703969

- Difficulty date: May 6, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N860DA
- Make and model: Boeing 777232
- Aircraft serial: 29951
- Aircraft time: 78,869 hours, 10,048 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Support Frame
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON INNER DOOR SUPPORT IS CRACKED 10 INCHES AFT OF HYD CONNECTION.  REPLACED THE SUPPORT FRAME IAW DWG 313W3550.
